# SDR UALA2012111606587

- Difficulty date: November 14, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 51,844 hours, 20,939 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1021
- Condition: Faulty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 1L MEDIUM SLIDE PRESSURE GAUGE NOT VISIBLE.  REPLACED FWD LEFT DOOR SLIDE.
